Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Alcohol addiction and itching all over the body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   hi doc i have a crazy problem
Doctor :   hi
User :   for the last 2 days i have been itching all over my body
User :   it happens mostly at night
Doctor :   ok
User :   i cant sleep
Doctor :   did u have similar complains on the past
User :   no
User :   what should i do?
Doctor :   get these test done
Doctor :   Complete blood count,Liver function test, Renal function test
Doctor :   and consult a physician
User :   could it be something serious?
Doctor :   do u have any history of allergy or asthma?
User :   no
Doctor :   cant say
Doctor :   without clinical examination
User :   could it be because
User :   of
User :   excessive alcohol?
Doctor :   are you taking any medicine or have any other medical problem as of now
User :   well i was takin
User :   cipro
User :   and then recently amitryptline
User :   and i still go on takin ibuprofen 2 get the weird feeling from groin out of my way
Doctor :   ok
Doctor :   u need to see a physician
Doctor :   dont self medicate
User :   hmm....
Doctor :   if there is liver failure
User :   so this could be serious
Doctor :   u can get this itching
User :   o really
Doctor :   or even in jaundice
Doctor :   as well
User :   oh
User :   it just started 2 nights back
Doctor :   or execessive coffee
Doctor :   or dry skin in cold climate

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor